# SDR REXA2022080400587

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE AT STRINGER 26R FS 333 HEAVILY CORRODED. REQUIRES REPLACEMENT  LOCATED AND DRILLED NEW SERVICE STRINGER SPLICE P/N SH670-32429-4S IAW CRJ 900 SRM 51-40-11-001-001-A01 AND INSTALLED IAW CRJ 900 SRM 51-42-06-001-001-A01
